MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; M4100
Model Number M4100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 11/05/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the subject experienced acute hypoxemic respiratory failure (ahrf).Ebr is awaiting completion of the case report form (crf) from the clinical site to obtain additional details regarding this event.No further information is available at this time.
 
Additional Manufacturer Narrative
The model 3100 battery (s/n (b)(6)) and model 4100 transmitter (s/n (b)(6)) were not returned for evaluation; therefore, no visual inspection or functional testing was performed.The primary cause of death was documented as respiratory failure.The site determined that the patient's death was not related to the wise procedure, battery, transmitter, electrode, or system function.Manufacturing and lot history records confirmed that both devices met all acceptance criteria, with minor nonconformances previously reworked and found to have no impact on safety or performance.Based on the available information, no device-related root cause was identified, and the event is assessed as a non-device-related clinical outcome.
 
Event or Problem Description
Additional information received on 12/19/2025 indicated that the patient had passed away.According to the clinical site, the death was classified as non-cardiac, with the primary cause of death being respiratory failure.There was no relationship identified between the reported death and the procedure or the wise devices.

Brand Name
WISE CRT SYSTEM
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key23846291
Report Number3013596742-2025-00032
Device Sequence Number9527320
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2026
Device Model NumberM4100
Device Lot NumberP250203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexUnknown